Alert archive / Wisconsin / Small Craft Advisories in 2017

Small Craft Advisory 34, NWS Green Bay, WI

April 20, 2017

NWS Green Bay, WI issued this small craft advisory at Apr 20, 2017, 12:04 PM CDT. It was in force for 22 hr.

The area

The counties it named.

The facts

Issued
Apr 20, 2017, 12:04 PM CDT (17:04 UTC)
Expired
Apr 21, 2017, 9:56 AM CDT
In force
22 hr
Issued by
NWS Green Bay, WI

The text

As transmitted.

234 
WHUS73 KGRB 201704
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1204 PM CDT THU APR 20 2017

...GUSTY WINDS AND HIGH WAVES THROUGH TONIGHT...

.AS THE LOW PRESSURE SYSTEM EXITS, A BRIEF LULL IN THE ACTION IS
EXPECTED BEFORE WINDS PICK BACK UP OVER THE COURSE OF THE
AFTERNOON. GUSTY WEST TO NORTHWEST WINDS ARE EXPECTED LATE
TONIGHT INTO FRIDAY MORNING.

LMZ521-210115-
/O.EXP.KGRB.GL.W.0007.000000T0000Z-170420T1700Z/
/O.EXA.KGRB.SC.Y.0033.000000T0000Z-170421T0900Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
1204 PM CDT THU APR 20 2017

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM CDT FRIDAY...
...GALE WARNING HAS EXPIRED...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY, WHICH IS IN EFFECT UNTIL 4 AM CDT FRIDAY. 

* WINDS...WEST 10 TO 15 KNOTS, THEN BACKING NORTHWEST 15 TO 25 
  KNOTS TONIGHT. 

* WAVES BUILDING 5 TO 8 FEET THIS MORNING, SUBSIDING TO 3 TO 5 
  FEET TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ541-210115-
/O.EXP.KGRB.GL.W.0007.000000T0000Z-170420T1700Z/
/O.EXA.KGRB.SC.Y.0033.000000T0000Z-170421T0900Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
1204 PM CDT THU APR 20 2017

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM CDT FRIDAY...
...GALE WARNING HAS EXPIRED...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY, WHICH IS IN EFFECT UNTIL 4 AM CDT FRIDAY. 

* WINDS...WEST 10 TO 15 KNOTS, THEN BACKING NORTHWEST 15 TO 25 
  KNOTS TONIGHT. 

* WAVES 5 TO 8 FEET, SUBSIDING TO 3 TO 5 FEET TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ522-210115-
/O.EXP.KGRB.SC.Y.0033.000000T0000Z-170420T1700Z/
/O.NEW.KGRB.SC.Y.0034.170420T1704Z-170421T0900Z/
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
1204 PM CDT THU APR 20 2017

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM CDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY, WHICH IS IN EFFECT UNTIL 4 AM CDT FRIDAY. 

* WINDS...NE WIND 10 TO 20 KTS INCREASING BACK TO 15 TO 25 KNOTS
  OVERNIGHT.

* WAVES...2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ542-543-210115-
/O.CON.KGRB.SC.Y.0033.000000T0000Z-170421T0900Z/
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
1204 PM CDT THU APR 20 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT FRIDAY...

* WINDS WEST 10 TO 15 KNOTS, THEN BACKING NORTHWEST 15 TO 25 
  KNOTS TONIGHT. 

* WAVES BUILDING 5 TO 8 FEET THIS MORNING, SUBSIDING TO 3 TO 5 
  FEET TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
4 follow-up statements
697 
WHUS73 KGRB 202036
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
336 PM CDT THU APR 20 2017

...GUSTY WINDS TONIGHT THROUGH FRIDAY MORNING...

.AS A LOW PRESSURE SYSTEM EXITS THE AREA, A BRIEF LULL IN THE 
ACTION IS EXPECTED DURING THE LATE AFTERNOON, THEN NORTHWEST 
WINDS PICK BACK UP OVER THE COURSE OF THE EVENING. THE GUSTY 
NORTHWEST WINDS ARE EXPECTED INTO FRIDAY MORNING.

LMZ521-210445-
/O.EXT.KGRB.SC.Y.0033.000000T0000Z-170421T1500Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
336 PM CDT THU APR 20 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM CDT FRIDAY...

* WINDS...BECOMING NORTHWEST 15 TO 25 KNOTS LATE THIS EVENING,
  THEN CONTINUING INTO FRIDAY MORNING. GUSTS TO 30 KNOTS 
  POSSIBLE.
  
* WAVES...1 TO 3 FEET.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ522-210445-
/O.EXT.KGRB.SC.Y.0034.000000T0000Z-170421T1500Z/
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
336 PM CDT THU APR 20 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM CDT FRIDAY...

* WINDS...BECOMING NORTHWEST 15 TO 25 KNOTS LATE THIS EVENING,
  THEN CONTINUING INTO FRIDAY MORNING. GUSTS TO 30 KNOTS 
  POSSIBLE.
  
* WAVES...1 TO 3 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ541>543-210445-
/O.EXT.KGRB.SC.Y.0033.000000T0000Z-170421T1500Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
336 PM CDT THU APR 20 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM CDT FRIDAY...

* WINDS...BECOMING NORTHWEST 15 TO 25 KNOTS LATE THIS EVENING,
  THEN CONTINUING INTO FRIDAY MORNING. GUSTS TO 30 KNOTS 
  POSSIBLE.

* WAVES...3 TO 6 FEET...SUBSIDING TO 2 TO 4 FEET AFTER MIDNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

BERSCH
009 
WHUS73 KGRB 210234
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
934 PM CDT THU APR 20 2017

...GUSTY WINDS LATE TONIGHT INTO FRIDAY MORNING...

.AS A LOW PRESSURE SYSTEM EXITS THE AREA, NORTHWEST WINDS WILL
INCREASE OVERNIGHT AND CONTINUE INTO FRIDAY MORNING.

LMZ521-211045-
/O.CON.KGRB.SC.Y.0033.000000T0000Z-170421T1500Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
934 PM CDT THU APR 20 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT
FRIDAY...

* WINDS...NORTHWEST INCREASING TO 15 TO 25 KNOTS LATE TONIGHT,
  CONTINUING INTO FRIDAY MORNING. A FEW GUSTS TO 30 KNOTS 
  POSSIBLE.
  
* WAVES...1 TO 3 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ522-211045-
/O.CON.KGRB.SC.Y.0034.000000T0000Z-170421T1500Z/
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
934 PM CDT THU APR 20 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT
FRIDAY...

* WINDS...NORTHWEST INCREASING TO 15 TO 25 KNOTS LATE TONIGHT,
  CONTINUING INTO FRIDAY MORNING. A FEW GUSTS TO 30 KNOTS
  POSSIBLE.

* WAVES...1 TO 3 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ541>543-211045-
/O.CON.KGRB.SC.Y.0033.000000T0000Z-170421T1500Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
934 PM CDT THU APR 20 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT
FRIDAY...

* WINDS...NORTHWEST INCREASING TO 15 TO 25 KNOTS LATE TONIGHT,
  CONTINUING INTO FRIDAY MORNING. A FEW GUSTS TO 30 KNOTS
  POSSIBLE.

* WAVES...2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

BERSCH
046 
WHUS73 KGRB 210843
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
343 AM CDT FRI APR 21 2017

...GUSTY WINDS LATE TONIGHT INTO FRIDAY MORNING...

.AS A LOW PRESSURE SYSTEM EXITS THE AREA, NORTHWEST WINDS WILL
INCREASE OVERNIGHT AND CONTINUE INTO FRIDAY MORNING.

LMZ521-211500-
/O.CON.KGRB.SC.Y.0033.000000T0000Z-170421T1500Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
343 AM CDT FRI APR 21 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS
MORNING...

* WINDS...NORTHWEST 15 TO 25 KNOTS BECOMING NORTH. 

* WAVES...2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ522-211500-
/O.CON.KGRB.SC.Y.0034.000000T0000Z-170421T1500Z/
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
343 AM CDT FRI APR 21 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS
MORNING...

* WINDS...NORTHWEST 15 TO 25 KNOTS BECOMING NORTH. 

* WAVES...2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ541>543-211500-
/O.CON.KGRB.SC.Y.0033.000000T0000Z-170421T1500Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
343 AM CDT FRI APR 21 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS
MORNING...

* WINDS...NORTHWEST 15 TO 25 KNOTS BECOMING NORTH.

* WAVES...2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

KURIMSKI
185 
WHUS73 KGRB 211456
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
956 AM CDT FRI APR 21 2017

...WINDS AND WAVES HAVE SUBSIDED...

LMZ521-541>543-211600-
/O.CAN.KGRB.SC.Y.0033.000000T0000Z-170421T1500Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
956 AM CDT FRI APR 21 2017

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE SMALL
CRAFT ADVISORY. 


$$

LMZ522-211600-
/O.CAN.KGRB.SC.Y.0034.000000T0000Z-170421T1500Z/
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
956 AM CDT FRI APR 21 2017

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE SMALL
CRAFT ADVISORY. 



$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Apr 20, 6:04 AM CDT, 6 hours earlier.

Area forecast discussion, Apr 20, 6:04 AM CDT, 6 hours before
Area Forecast Discussion
National Weather Service Green Bay WI
604 AM CDT Thu Apr 20 2017

Updated aviation portion for 12Z TAF issuance

.SHORT TERM...Today...Tonight...and Friday
Issued at 451 AM CDT Thu Apr 20 2017

Moderate to heavy rain continues to slowly pull out of the region
early this morning as a low pressure system lifts northeast
through the western Great Lakes region. After the rain ends the
region should end up with a solid 1 to 1.5 inches of rainfall. As
this rain works its way through the area tributaries there could
be some flooding concerns as many rivers are within 2 feet of
flood stage.

Once this initial band of moderate to heavy rain exits to the
east, additional showers are expected through the day as the mid
level trof, seen on water vapor imagery over the upper Mississippi
Valley, slowly tracks east through the western Great Lakes today.
Rain chances will slowly end from south to north as drier air
sneaks its way in from the west which can be seen on the mid and
low level GOES-16 Water Vapor imagery channels over southern
Minnesota. Precipitation chances across the north will not end
until later tonight when the main mid level trof exits off to the
east. Colder air advecting in could introduce some snow across far
north-central Wisconsin, however snowfall amounts are expected to
be very light if it indeed accumulates at all.

Gusty easterly winds this morning will slowly back to a
northwesterly direction through out the day and this evening as
the aforementioned low tracks towards the SOO around midnight and
cooler air advects in from the northwest. The abundant cloud cover
and cold air advecting in will keep highs today muted, ranging
from the upper 30s to lower 40s across the north, and around 50
across the far south. Lows tonight are expected to plummet into
the lower to middle 30s.

Friday should be relatively quiet, as clouds break up from west to
east making for a mostly sunny day by the afternoon. Despite a
northerly wind, daytime highs are expected to recover back into
the 50s across the area with abundant sunshine from a late April
sun angle.

.LONG TERM...Friday Night Through Wednesday
Issued at 451 AM CDT Thu Apr 20 2017

Dry conditions can be expected through Sunday. The exception is
north central Wisconsin where there is a slight chance for rain
late Saturday night as a cold front pushes south into northern
Wisconsin. There is a slight chance for rain again Sunday
afternoon in the vicinity of the front. PoPs reach the chance
category in the north Sunday evening when the rain may mix with
or change to snow as temperatures fall during the night.

Rain chances spread across the entire forecast area Monday night
and continue on Tuesday as a surface low pressure system and mid
level short wave trough move across Wisconsin. Rain chances should
spread across most of the area again starting late Tuesday night
and then persist through the day on Wednesday as the next low and
mid level short wave pass to our south.

High temperatures should be above normal on Saturday, with plenty
of sunshine, but locations downwind from Lake Michigan will be
quite a bit cooler. Highs for the rest of the period are expected
to be near or a little below normal.
&&

.AVIATION...for 12Z TAF Issuance
Issued at 604 AM CDT Thu Apr 20 2017

LIFR/IFR conditions expected this morning as scattered rain
showers continue under cyclonic flow. Conditions expected to
improve to MVFR/IFR this afternoon and eventually VFR tonight as
rain slowly ends from south to north as drier air advects in from
the west and low pressure departs to the east.
&&

.MARINE...
Issued at 451 AM CDT Thu Apr 20 2017

An area of low pressure is forecast to slowly strengthen as it
moves through Wisconsin this morning. Winds will continue to ramp
up this morning as the pressure gradient tightens across the
region. Gale force wind gusts are expected near Death's Door and
around the northern portion of Door County during the morning
hours. Therefore, a Gale Warning remains in effect for the
central Bay of Green Bay and the Lake Michigan nearshore waters
north of Sturgeon Bay. Once the Gale force winds subside, a Small
Craft Advisory will be issued for these zones as winds and waves
remain elevated through tonight.

Farther south closer to the low, winds will gust to 20 to 25
knots along with higher waves with a brief period of light winds
late this morning and early this afternoon as the low passes
through the area. A small craft advisory remains in effect for the
rest of the zones through tonight for the Lake Michigan nearshore
zones.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM.....Kurimski
LONG TERM......MG
AVIATION.......Kurimski
MARINE.........Kurimski
Hazardous weather outlook, Apr 20, 5:46 AM CDT, 6 hours 18 minutes before
Hazardous Weather Outlook
National Weather Service Green Bay WI
546 AM CDT Thu Apr 20 2017

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-211100-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano-
Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
546 AM CDT Thu Apr 20 2017

This Hazardous Weather Outlook is for north-central and northeast
Wisconsin.

.DAY ONE...Today and Tonight

There is a chance for thunderstorms early this morning, mainly
across east-central and northeast Wisconsin. These storms are not
expected to be severe.

Although the heaviest rain has ended, rivers and streams in
central and far northeast Wisconsin are near or above bankfull and
will continue to run fast. Be sure to use extra caution near rivers
and streams.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

No widespread hazardous weather is expected.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed today or tonight.

LMZ521-522-541>543-211100-
The Bay of Green Bay south of a line from Cedar River MI to Rock
Island Passage-Lake Michigan from Washington Island to Sheboygan-
546 AM CDT Thu Apr 20 2017

This Hazardous Weather Outlook is for portions of northwest Lake
Michigan and the waters of Green Bay.

.DAY ONE...Today and Tonight

Conditions hazardous to small craft today and tonight, due to
gusty winds and high waves. In addition, gale force winds are
expected across northern Door County this morning.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Conditions hazardous to small craft are possible Monday into
Tuesday.

Kurimski/MG

In the hours before

Local storm report, Apr 20, 8:57 AM CDT, 3 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
857 AM CDT THU APR 20 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0853 AM     HEAVY RAIN       MARSHFIELD              44.66N 90.16W
04/20/2017  M2.20 INCH       WOOD               WI   PUBLIC

            RAIN TOTAL SINCE YESTERDAY

&&

TIMMU

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 19, 8:50 PM CDTSpecial Weather StatementGRBMarathon, Portage, Wood85 min
Apr 20, 10:17 AM CDTRiver Flood WarningGRBWood48 hr
Apr 20, 10:17 AM CDTRiver Flood WarningGRBMarinette5 days

Nearby

Small Craft Advisories in Wisconsin, 2017Every small craft advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.